ID 112114
Author
Kousaka, Takuji Fukuyama University
Yasuhara, Yosihito Fukuyama University
Keywords
Chaos
control of chaos
periodic switch
nonlinear circuit
Content Type
Journal Article
Description
This letter presents an experimental confirmation of controlling the chaotic behavior to a target unstable periodic orbit when the periodically switched nonlinear circuit has a chaotic attractor. The pole assignment for the corresponding discrete system derived from such a non-autonomous system via Poincaré mapping works effectively, and the control unit is easily realized by the window comparator, sample-hold circuits, and so on.
Journal Title
International Journal of Bifurcation and Chaos
ISSN
02181274
17936551
NCID
AA10810319
Publisher
World Scientific
Volume
14
Issue
10
Start Page
3655
End Page
3660
Published Date
2004-10
Rights
Electronic version of an article published as International Journal of Bifurcation and Chaos Vol. 14, No. 10, 2004, 3655-3660, DOI: 10.1142/S0218127404011508 © World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/ijbc
EDB ID
DOI (Published Version)
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Author
departments
Center for Administration of Information Technology
Science and Technology